Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My own personal serzone problem!!!!!

Posted by Herbert Goldstein on January 23, 1999, at 15:39:52

In reply to Re: Appetite loss on Serzone?, posted by Herbert Goldstein on January 23, 1999, at 15:36:43

nt, and it worries me.
> > > If you have experienced a loss of appetite on Serzone, did it go away? How long did it take?
> > > Thanks.
> >
> > Hi. Yes I did experience severe appetite loss on Welbutrin.
> > My M.D. took me off of it because he was concerned of the
> > "anorexic effect." I would like to go back on it and I just
> > read Durga's post of combining Welbutrin & Zoloft. Maybe that combo
> > may mitigate the anorexic response.
> > Let me know if this helps. Good luck.
> > D.I.S.J.
I had to take several enemas because of the
tremendous constipation I experienced.....
this has got to stop......I have to
increase the overall amount of liquid to
acheive a bowel movement......I am now
up to three quarts for each enema!!!!!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Herbert Goldstein thread:455